hel[
avatar
An_190807 posted:
Has anyone ever had a dizzy, heart racing and feeling of faintness after getting an allergy shot?
Was this Helpful?
6 of 12 found this helpful
Reply
 
avatar
Aqua14 responded:
No, but if I ever did, I'd call my allergist ASAP, since these can be symptoms of anaphylaxis (serious, whole-body allergic reaction) and would need to be assessed by a physician ASAP.

This is one of the reasons why allergist want you to wait 20-30 minutes in their waiting room after receiving your allergy shots.

Hope this helps. Judy (on allergy shots for 5 years)
It's never too late to be what you might have been. ~ George Eliot. A journey of a thousand miles begins with a single step.
 
avatar
sgbl88 replied to Aqua14's response:
Hi, Judy is right.

I have had similar symptoms while I during that 30 minute wait Judy mentioned. They take it seriously!! I had a baby sitter for about 2 hours. It turned out that I had a chronic infection that was keeping me in yellow zone, but the doctor wanted me getting my shots. The first time it happened someone had sprayed Lysol in the rush waiting room right behind me. I left the waiting room for after my first shot, but stayed in it after my second shot. The two things combined was trouble. The nurse actually caught that one before I did because my complexion was bad. It hasn't happened since I was treated for the infection though.

Take care.

Sonya
Sonya http://exchanges.webmd.com/fragrance-and-odor-issues http://exchanges.webmd.com/pediatric-asthma-parent-support http://exchanges.webmd.com/politics-and-health-debate-exchange